# SDR UPS96220417

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, 2ND AND 3RD RIB CRACKED ON NR 4 SLAT.  REMOVED BOTH 2ND AND 3RD RIB FROM SLAT DRILLED UP NEW RIBS AND INSTALLED IN SLAT PER SRM 51-30-2.
